# SDR USAA2015010800007

- Difficulty date: January 6, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3061
- Condition: Faulty
- Location: Zone 100
- Part time: 38,031 hours, 21,070 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, CAPTAIN HAD PAXS BRACE FOR LANDING FOR A LGCIU 1 FAULT ALONG WITH RED UNLOCK ON LG, HAD ALL 3 GREEN DOWN INDICATIONS.  AFTER SAFE LANDING RED UNLOCK LIGHT WENT OUT.  FLIGHT LANDED WITHOUT ANY INCIDENT & WAS ABLE TO TAXI TO GATE. ACCOMPLISHED TSM TASK 32-31-00-810-825-A REF ASM 32-31-03 SCH 3 NO PROBLEMS FOUND. REPLACED LGCIU 1 IAW AMM 32-31-71-401 & 8 GA PROX SENSOR IAW AMM 32-31-73-401.  LGCIU 1 BITE TESTED OK.
